Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

21 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932975
Dynamically consistent preferences under imprecise probabilistic information
Riedel F, Tallon J-M, Vergopoulos V (2018)
JOURNAL OF MATHEMATICAL ECONOMICS 79: 117-124.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912499
Subgame-perfect equilibria in stochastic timing games
Riedel F, Steg J-H (2017)
Journal of Mathematical Economics 72: 36-50.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908533
Kuhn's Theorem for extensive form Ellsberg games
Muraviev I, Riedel F, Sass L (2017)
JOURNAL OF MATHEMATICAL ECONOMICS 68: 26-41.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908534
Endogenous information revelation in a competitive credit market and credit crunch
Li Y, Wigniolle B (2017)
JOURNAL OF MATHEMATICAL ECONOMICS 68: 127-141.
PUB | DOI | WoS
 
2015 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2775531
A Dynamic Extension of the Foster-Hart Measure of Riskiness
Hellmann T, Riedel F (2015)
Journal of Mathematical Economics 59: 66-70.
PUB | DOI | WoS
 
2014 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2689692
Financial markets with volatility uncertainty
Vorbrink J (2014)
Journal of Mathematical Economics 53: 64-78.
PUB | DOI | WoS
 
2013 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2635874
Existence of financial equilibria in continuous time with potentially complete markets
Riedel F, Herzberg F (2013)
Journal Of Mathematical Economics 49(5): 398-404.
PUB | DOI | WoS
 
2011 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2093508
An exact non-cooperative support for the sequential Raiffa solution
Trockel W (2011)
Journal of Mathematical Economics 47(1): 77-83.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589056
Judgment aggregators and Boolean algebra homomorphisms
Herzberg F (2010)
JOURNAL OF MATHEMATICAL ECONOMICS 46(1): 132-140.
PUB | PDF | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2675216
A representative individual from Arrovian aggregation of parametric individual utilities
Herzberg F (2010)
Journal of Mathematical Economics 46(6): 1115-1124.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796771
Strategic behavior in financial markets
Kannai Y, Rosenmüller J (2010)
Journal of Mathematical Economics 46(2): 148-162.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589053
A utility representation theorem with weaker continuity condition
Inoue T (2010)
JOURNAL OF MATHEMATICAL ECONOMICS 46(1): 122-127.
PUB | DOI | WoS
 
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1899676
Addendum to L. Lauwers and L. Van Liedekerke, ``Ultraproducts and aggregation''
Herzberg F, Lauwers L, Van Liedekerke L, Fianu ES (2010)
Journal of Mathematical Economics 46(2): 277-278.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633307
Optimal consumption choice with intolerance for declining standard of living
Riedel F (2009)
Journal of Mathematical Economics 45(7-8): 449-464.
PUB | DOI | WoS
 
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1587650
Competitive outcomes and endogenous coalition formation in an n-person game
Sun N, Trockel W, Yang Z (2008)
JOURNAL OF MATHEMATICAL ECONOMICS 44(7-8): 853-860.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1944873
Generic Determinacy of Equilibria with Local Substitution
Riedel F (2005)
Journal of Mathematical Economics 41(4-5): 603-616.
PUB | DOI | WoS
 
2005 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1601531
Trading bargaining weights
Ervig U, Haake C-J (2005)
JOURNAL OF MATHEMATICAL ECONOMICS 41(8): 983-993.
PUB | DOI | WoS
 
1984 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781398
Price-dispersed preferences and C 1 mean demand
Dierker E, Dierker H, Trockel W (1984)
Journal of Mathematical Economics 13(1): 11-42.
PUB | PDF | DOI | WoS
 
1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781403
Smoothing demand by aggregation with respect to wealth
Dierker E, Dierker H, Trockel W (1980)
Journal of Mathematical Economics 7(3): 227-247.
PUB | PDF | DOI | WoS
 
1980 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1781408
Continuous mean demand functions derived from non-convex preferences
Dierker E, Dierker H, Trockel W (1980)
Journal of Mathematical Economics 7(1): 27-33.
PUB | PDF | DOI | WoS
 

Filter und Suchbegriffe

issn=0304-4068

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung